# SDR REXA2025010800012

- Difficulty date: November 26, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670370653
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS863 FRAME IS CORRODED FROM STGR 26L-26R ON FWD AND AFT SIDE IF FRAME AND ON SHEAR TIES. REPAIRED IAW ENDEAVOR AIR EA# CRJ753-17935, REV IR, DATED 12/15/2024.
